| Model Number |
LifeVest WCD 4000 System |
| Medical Device Problem Codes |
Battery Problem (2885); Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor reported that a battery charger was having temperature issues and was unable to recognize a battery pack.
Additional Manufacturer Narrative
Device evaluation of battery charger was completed.The reported problem (temperature) was unable to charge due to an internally shorted cmos flash microcontroller on the bedside board.The root cause of the shorted microcontroller was unable to be positively identified.There was no adverse event that resulted from the damaged charger.